# SDR AALA20160402001

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 49,358 hours, 23,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 2905
- Condition: Failed
- Location: Cabin
- Part time: 41,411 hours, 20,491 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L1 DOOR PORTABLE EMER LIGHT FAILS TO TEST.  R & R LIGHT ASSEMBLY IAW AMM 33-53-00.  SYS TESTED NORMAL.
